# SDR R61A2025021600089

- Difficulty date: January 28, 2025
- Submitted: February 16, 2025
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000498
- Aircraft time: 21,983 hours, 15,411 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2024T3080
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE CABIN FLOOR STRUCTURE LH INBD SEAT TRACK FOUND CORRODED. MX REPAIRED  TRACK PN 2024T3.080 IAW SRM 53-10-10 REPAIR 1
